# SDR J6BA20241106

- Difficulty date: November 6, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 42,727 hours, 39,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMMAGE ON LEFT SIDE PRESSURE FLOOR ASSEBLY APPROX LBL 36.00 - LBL 45.00 AND FS 449.85 AND FS 473.15.    (FILED CLOSED)    REPAIRED LEFT SIDE PRESSURE FLOOR ASSEMBLY APPROX LBL 36.00 - LBL 45.00 AND FS 449.85 FS 473.15 WITH REFERENCE TO REO 601R-53-41-3263 REV "--" DATED 2024-11-07.  PERFORMED EDDY CURRENT INSPECTION OF CUT LINES WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACK FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  REFERENCE CHILD CAMP FOR PRESSURIZATION LEAK CHECK.
